ULTRADISCRETIZATION OF A SOLVABLE TWO-DIMENSIONAL CHAOTIC MAP ASSOCIATED WITH THE HESSE CUBIC CURVE

Access this Article

Search this Article

Author(s)

Abstract

We present a solvable two-dimensional piecewise linear chaotic map that arises from the duplication map of a certain tropical cubic curve. Its general solution is constructed by means of the ultradiscrete theta function. We show that the map is derived by the ultradiscretization of the duplication map associated with the Hesse cubic curve. We also show that it is possible to obtain the non-trivial ultradiscrete limit of the solution in spite of a problem known as ‘the minus-sign problem.’

Journal

  • Kyushu Journal of Mathematics

    Kyushu Journal of Mathematics 63(2), 315-338, 2009

    Faculty of Mathematics, Kyushu University

Codes

  • NII Article ID (NAID)
    130000135287
  • NII NACSIS-CAT ID (NCID)
    AA10994346
  • Text Lang
    ENG
  • Article Type
    departmental bulletin paper
  • ISSN
    1340-6116
  • Data Source
    IR  J-STAGE 
Page Top